# SDR REXA2019060429799

- Difficulty date: May 29, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: C670322129
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: FREE PLAY ON BOTH LOWER ROD END LINKS [LH/RH ] AT 
NLG AFT DOOR. (FYT)                                                   
"
"SUMMARY OF NRC 163: HARDWARE ON NLG AFT DOOR WERE REPLACED PER CRJ 900
 AMM 32-22-05 AND ALTERNATE EXTENSION TEST AND CLEARANCE CHECK WILL BE
 COMPLETED WITH TASK 900-32-710-902. FREE PLAY WAS CORRECTED          
"
